# SDR CALA2015101594590

- Difficulty date: October 14, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 55,866 hours, 22,528 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SURFACE HAS A TRAPPED WATER INDICATION 113" FROM INBD, 12" FROM TE, 6" DIAMETER & THE LOWER SURFACE 80" FROM INBD, 5" FROM TE, 2" DIAMETER.  CARRIED FROM 12 15 14.  CUT OUT TRAPPED WATER & APPLIED REPAIR CONFIG 1 & RESTORED FINISH IAW SRM 55-21-11 PARA 5E.
